# SDR EE4Y2014042200058

- Difficulty date: March 26, 2014
- Submitted: April 22, 2014
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 31,275 hours, 16,714 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50204
- Part serial: 001614
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT TE UPPER SKIN WITH DENTS.  THE SLAT WAS REPAIRED MSG COO-AMX-14-0011-02B & DOCUMENT IN EO COO-3-57-064-14, UNDER THE NON-ROUTINE.
